Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 20, No. 2                                 Cover

pp. 105—206(October 2020)                 Contents


Rough -convergence of double sequences

Ömer KíŞí

Pages  105-114

Download(s) [PDF]    


A new approach to separation and regularity axioms via fuzzy soft sets

I. M. Taha

Pages  115-123

Download(s) [PDF]    


Some operations of anti-intuitionistic L-fuzzy soft b-ideals of BG-algebras

G. Muhiuddin, Mohamed E. A. Elnair, M. Balamurugan

Pages  125-148

Download(s) [PDF]    


Common fixed point theorems for cyclic Ćirić-Reich-Rus contraction mappings in quasi-partial -metric space

Pragati Gautam, Vishnu Narayan Mishra, Komal Negi

Pages  149-156

Download(s) [PDF]    


IVI-octahedron sets and their application to groupoids

J. Kim, A. Borumand Saeid, J. G. Lee, Minseok Cheong, K. Hur

Pages  157-195

Download(s) [PDF]    


On generalized derivations of lattice implication agebras

Kyung Ho Kim

Pages  197-206

Download(s) [PDF]